# SDR SWIA202158134

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Helicoil
- Condition: Damaged
- Location: Rt Wing Jack Pad
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING JACK PAD HAS A DAMAGED HELICOIL INSERT     (FILED CLOSED)     REPAIRED RH WING JACK PAD REF REO 670-57-22-004 REV-F DATED 2018-08-06 PERMANENT REPAIR. 3EA HELICOCOIL
